# SDR MALA060088

- Difficulty date: February 22, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 15,567 hours, 14,989 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Module
- Part number: HC386HO485008
- Part serial: 442
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RUDDER LIMITER LIGHT CAME ON AT ABOUT 190KTS.  LIGHT EXTINGUISHED ON APPROACH AT 160 KITS.  REPLACED ADAU PN OFF HC186H0485-008, SN OFF 442/WDFD/97, PN ON WDFDATEL1025-000, SN ON 657/WDFD/98.  OPS CHECK GOOD IAW AVRO AMM 34-18-00.
